# SDR SWAA2024041574587

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 33,466 hours, 15,981 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR DOOR LEFT SIDE (L2) GIRT BAR ATTACH POINTS LOOSE<[01] SECURED GIRT BAR IAW AMM 25-66-02. AIRCRAFT OK FOR SERVICE
